# SDR 08FDEA02633

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65267861
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD T/E NR 4 JACKSCREW/ELEPHANT EAR FAIRING.  CRACKED AT UPPER AFT INBD CLOSER WEB INSTALLED DOUBLER AND FILLER REF SRM 51-40-2 PG 6, THIS IS CLASSIFIED AS A MINOR REPAIR.
